RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 3, Pages 412–426 (Mi mz514)  

This article is cited in 3 scientific papers (total in 3 papers)

Properties of a Family of Operators

M. K. Potapov

M. V. Lomonosov Moscow State University

Abstract: In this paper we define a family of new nonsymmetric operators of generalized translation and describe their properties. For each of these operators, we introduce a generalized modulus of smoothness, for which the direct and inverse theorems of approximation theory are given.

DOI: https://doi.org/10.4213/mzm514

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:3, 373–386

Bibliographic databases:

UDC: 517
Received: 09.11.1999
Revised: 03.03.2000

Citation: M. K. Potapov, “Properties of a Family of Operators”, Mat. Zametki, 69:3 (2001), 412–426; Math. Notes, 69:3 (2001), 373–386

Citation in format AMSBIB
\Bibitem{Pot01}
\by M.~K.~Potapov
\paper Properties of a Family of Operators
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 3
\pages 412--426
\mathnet{http://mi.mathnet.ru/mz514}
\crossref{https://doi.org/10.4213/mzm514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846839}
\zmath{https://zbmath.org/?q=an:0998.41009}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 3
\pages 373--386
\crossref{https://doi.org/10.1023/A:1010287509486}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200010}


Linking options:
  • http://mi.mathnet.ru/eng/mz514
  • https://doi.org/10.4213/mzm514
  • http://mi.mathnet.ru/eng/mz/v69/i3/p412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, “Direct and Inverse Theorems of Approximation Theory for the $m$th Generalized Modulus of Smoothness”, Proc. Steklov Inst. Math., 232 (2001), 281–289  mathnet  mathscinet  zmath
    2. S. S. Platonov, “Fourier–Jacobi harmonic analysis and approximation of functions”, Izv. Math., 78:1 (2014), 106–153  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. Sh. Shabozov, A. A. Shabozova, “Nekotorye tochnye neravenstva tipa Dzheksona - Stechkina dlya periodicheskikh differentsiruemykh v smysle Veilya funktsii v $L_2$”, Tr. IMM UrO RAN, 25, no. 4, 2019, 255–264  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:129
    References:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020